English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deadlines in Stochastic Contests

MPS-Authors
/persons/resource/persons183156

Lang,  Matthias
Max Planck Institute for Research on Collective Goods, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Lang, M., Seel, C., & Strack, P. (2014). Deadlines in Stochastic Contests. Journal of Mathematical Economics, 52, 134-142.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-74AA-F
Abstract
There is no abstract available